# SDR DALA2014112506240

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 71,146 hours, 32,627 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6C EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LIGHT ASSY DUE TO CONNECTOR DAMAGED.  OPS CHECKED OK.
